# SDR UALA2010060301920

- Difficulty date: June 3, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 59,724 hours, 10,942 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: S210T1236
- Part serial: 360
- Condition: Faulty
- Location: Equip Vent
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EQUIP VENT FAN STATUS MSG.  REPLACED EQUIP VENT FAN, OPS CKD GOOD.
